MAUDE Adverse Event Report: ENCORE MEDICAL L.P RSP; RSP, PRIMARY HUMERAL MONOBLOCK, 6MM X 108

ENCORE MEDICAL L.P RSP; RSP, PRIMARY HUMERAL MONOBLOCK, 6MM X 108
Model Number 510-00-006
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - loosening of stem due to inadequate mant as.
 
Event or Problem Description
Revision surgery - loosening of stem due to inadequate mantle.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as loose stem from inadequate cement mantle.The previous surgery and the surgery detailed in this event occurred 7.3 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loose stem from inadequate cement mantle.There were no findings during this evaluation that indicate the reported devices were defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
RSP
Common Device Name
RSP, PRIMARY HUMERAL MONOBLOCK, 6MM X 108
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758 5445
MDR Report Key11614868
Report Number1644408-2021-00241
Device Sequence Number14215450
Product Code PHX
UDI-Device Identifier00888912024792
UDI-Public(01)00888912024792
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number510-00-006
Device Catalogue Number510-00-006
Device Lot Number977F1028
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-00-032 LOT 855C1248; 508-32-103 LOT 864C1350; 508-00-032 LOT 855C1248; 508-32-103 LOT 864C1350
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR